# SDR 2013FA0000016

- Difficulty date: December 21, 2012
- Submitted: January 11, 2013
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Thrust Washer
- Condition: Wrong Part
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H OF PUMP,  THRUST WASHER FOUND WITHOUT DETE CODE.  THE THRUST WASHER AFFECTED BY AD 2001-12-21, AD2001-12-21 REQUIRED REPLACEMENT OF AFFECTED THRUST WASHERS WITH 24 MONTHS OF EFFECTIVE DATE WHICH WAS 7/26/2001.
